Just a few weeks ago I had my third round of Tysabri. The treatment went well and I had no reactions – which is the usual for me.
I’m still deciding on the benefit of Tysabri. All the reports and what I find on the internet tells of how great the drug is. Aside from the positive experiences many people with multiple sclerosis have had I’m finding it hard not to blame it for one thing.
You see, I have noticed that after the last two infusions, I have gotten sick with flu like symptoms. The first time my cold came about 5 days after the infusion and the second time about a week. The first occurrence was only mild with a soar throat for a few days and a runny nose the following days. However, this time round I’ve been smashed with a runny nose and a soar throat that so far has lasted a whole week! It’s been so bad this time round I’ve been taking iburprofen and paracetamol several times a day. The taking of oral medications such as paracetamol is unusual for me as I find I never really have had to take them before. I would hate to think of the affect it could be having on my liver.
I really don’t know what to think – I just hope I get better soon and I can have a great summer without any colds!0